# SDR 2005UALA01415

- Difficulty date: December 7, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 25,967 hours, 9,654 cycles
- Engine: Iae V2522A5
- Engine time: 36,886 hours, 13,210 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO NR 1 ENGINE REDUCED TO IDLE.  ENGINE 1 REVERTED FROM EPR MODE TO N1 MODE DUE TO THE APPARENT LOSS OF P2T2 PROBE HEATER. THIS IS PER DESIGN. THIS IS A CHRONIC ISSUE ON THIS ENGINE FIRST RTF EVENT 3 DEC MX REPLACED P2T2 PROBE PER TSM. EPR MODE FAULT REPEATED ON THE 4 DEC MX VERIFIED GOOD INSTALLATION OF P2T2 PROBE CHECK WIRING FOLLOWED BY EEC REPLACEMENT. TSM STEP TO REPLACE RELAY BOX WAS MISSED. SECOND RTF SAMC/ENGINEERING SUGGESTED RELY BOX REPLACEMENT ALONG WITH WIRING AND SOLENOID CHECKS AN FMU REPLACEMENT. ENGINEERING BELIEVES P2T2 RELY BOX WAS THE MOST PROBABLE CAUSE HOWEVER THIS UNIT IS NOT TRACKED AND ON OFF UNIT SN REPORTED SO NO DATA IS NOT AVAILABLE TO CONFIRM TH
